Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    juice4life's Avatar
    juice4life is offline Associate Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    292

    I'm getting serious Clenbuterol CRAMPS..OUCH!!

    I started a cycle of Clen yesterday and only took 20mcg, but today I took 50mcg this morning. I don't know if this is way to much to have jumped to, but I felt perfect yesterday and today I can't even move the wrong way or jerk without having the worst muscle cramps and spasms ever!! I'm even getting them in my face! I mean if I move wrong my foot will cramp and my back will lock up and I have to slowly move it out and it hurts so bad. I'm considering stopping it but I really don't want to have to. I took 1G of taurine today and ate about 3 bananas and had potassium from my daily multivitamin and drank tons of water. What else could this be or what else should I ingest or do to help me?

  2. #2
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    how much is a ton of water?

  3. #3
    decadbal's Avatar
    decadbal is offline Banned
    Join Date
    Nov 2002
    Location
    North Charlotte
    Posts
    11,924
    more water.. its that simple

  4. #4
    juice4life's Avatar
    juice4life is offline Associate Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    292
    I pray to God it is that simple, but I guess there hasn't been enough water. I'm gonna try to down about 2 gallons tomorrow and let ya'll know if it subsides, but is there anything else that I can take to maybe help me out?

  5. #5
    thick one is offline Associate Member
    Join Date
    Mar 2004
    Posts
    296
    also, try taking 4 grams of taurine per day when using clen .. worked for me in preventing cramps

  6. #6
    dr_skier is offline Associate Member
    Join Date
    Nov 2004
    Posts
    255
    My first time taking clen , first night I went to the washroom. I go to use toilet paper and i reached across my body and my both my pecs seized and cramped up.... Then i uncramped, then i went to reach again and same thing... This was one of the most unpleasnt sides of any such substance in my body, right up there with tren night sweats.... LOL i can laugh at it now... but yeah more taurine, more water, body seems to adjust after a few days...

  7. #7
    babycarter is offline New Member
    Join Date
    Sep 2005
    Posts
    10
    try eating a few bananas too..

  8. #8
    Tedbear981's Avatar
    Tedbear981 is offline Member
    Join Date
    Apr 2004
    Location
    New Jersey
    Posts
    742
    and if all that doesnt help lower the dosage or stop taking it!

  9. #9
    juice4life's Avatar
    juice4life is offline Associate Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    292
    Well, before I went to bed last night I drank 2 quarts of water and felt really good this morning. I took 1G of taurine this morning and some pottasium and I have been drinking water ever since I woke up. My workout went really good. Didn't have any cramps, but My muscles felt pumped as shit. They felt so tight and it wasn't the same tight that you feel after you work out. They were tight and are still a little bit tight. After I left the gym I got on my motorcycle and started cramping up then, but other than that it's not so bad. Nothing compared to yesterday. I guess I'll keep the gallons of water flowin

  10. #10
    bigacct's Avatar
    bigacct is offline Junior Member
    Join Date
    Sep 2004
    Location
    Big Apple
    Posts
    82
    J4L,

    You need to up the Water & Taurine - Hydrate those muscles! 1 gram of taurine isn't enough..... especially after your workout when you have lost a lot of water from sweating....

  11. #11
    marcus300's Avatar
    marcus300 is offline AR-Platinum Elite- Hall of Famer
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    37,396
    drink plenty of water and keep the sodium low,,,if its getiing to painfull reduced the dosage until the sides subside

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •